# SDR DALA14013993220

- Difficulty date: February 28, 2014
- Submitted: March 1, 2014
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 69,564 hours, 31,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON SUPPORT FRAME LOCATED BETWEEN FRAMES 69-70  STRINGER 23R.  REPLACED SUPPORT FRAME IAW SRM 51-72-11 AND DWG D53470100.
